DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11422

Title: Explicit Construction of Finite Fields Using Normal Bases
Authors: Aidoo, Anthony Y.
Baah-Gyamfi, Kwasi
Ackora-Prah, Joseph
Keywords: Finite fields
Normal bases
irreducible polynomials
Issue Date: 2011
Publisher: International Journal of Pure and Applied Mathematics
Citation: International Journal of Pure and Applied Mathematics, Volume 70 No. 4 2011, 559-569
Abstract: We present explicit methods of constructing finite fields using normal bases and develop a general rule for constructing Galois finite fields of the form GF(pn). We also show that optimal normal basis exist for GF(2n).
Description: An article published in International Journal of Pure and Applied Mathematics, Volume 70 No. 4 2011, 559-569
URI: http://hdl.handle.net/123456789/11422
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
10.pdf417.6 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback